# SDR HEEA0012402

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- System (JASC): 2312 · VHF Communications System
- Part: Comm Control
- Part number: 071121540
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMM CONTROL DISPLAY SOMETIMES UNREADABLE. PERFORMED PRELIMINARY INSPECTION.  REPLACED DISPLAY LENS.  REPAIRED.  ALSO REPLACED PHOTOCELL LENS AND HEADER P201.  CHECKED 28V LIGHTING.  BENCH CHECK GOOD.
